# SDR SCNA00308

- Difficulty date: April 26, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,343 hours, 25,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION, FOUND CORROSION OUT OF LIMITS IN COCKPIT RT BS 221.8 FRAME.  REMOVED CORROSION IAW B727 SRM 51-10-06.  FABRICATED REPAIR DOUBLER FROM 7075 T6 .063 IAW B727 SRM 51-40-02.  TREATED AND PRIMED IAW B727 SRM 51-10-02, MM 51-20-02.  INSTALLED IAW B727 SRM 51-40-02, 51-30-02.
